# SDR UIEA2024083000866

- Difficulty date: August 27, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 52,385 hours, 7,765 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW L/E - ILES 567 D BEAM WEB CRACKED.(  RHW L/E - ILES 567 D BEAM WEB REPAIRED IAW RI-57-41-17036 REV.A. NO FURTHER DEFECTS NOTED.  )
